Research overview
The text below is the source article’s original abstract under a verified reuse license. cc by
We report a case of an 80-year-old man with small-cell lung cancer who developed paraneoplastic neurological syndrome (PNS) after four years of immune checkpoint inhibitor (ICI) therapy (atezolizumab). The patient presented with bilateral optic neuropathy, parkinsonism, and truncal ataxia. MRI revealed lesions in the basal ganglia and medial temporal lobes. Serological testing revealed a marked elevation of tumor markers, along with the presence of anti-CV2/CRMP5, anti-Hu, and anti-SOX1 antibodies. PNS onset may be primarily triggered by tumor recurrence, with long-term ICI exposure further amplifying the underlying immune response.
Scientific assessment
Research question
Assess the question within the original study’s scope.
Methods & sample
Check the source article for study design and sample details.
Key findings
An editorially approved findings summary is not yet published for this record.
Limitations
Generalizability, bias and clinical meaning require separate assessment.
Methods, samples and clinical conclusions are not inferred from bibliographic metadata.